# SDR EGI2008F00001

- Difficulty date: May 8, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Make and model: Bell 206L-3
- Engine: Allsn 250C30P
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001115
- Part serial: A4274
- Condition: Damaged
- Location: Main Rotor
- Part time: 2,922 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION OF M/R BLADE PRIOR TO INSTALLATION FOUND A .017 IN. DEEP DENT IN THE LOWER GRIP PLATE AT STATION 17.5. THIS M/R BLADE WAS PREVIOUSLY REMOVED IN SERVICEABLE CONDITION AND PLACED IN STOCK. COMMUNICATION WITH MFG PSE RECOMMENDS SENDING TO RBI FOR REWORK. THIS M/R BLADE HAS 2921.6 TT SINCE NEW. THE CAUSE OF THE DAMAGE IS UNKNOWN. SUSPECT M/R BLADE WAS DAMAGED IN HANDLING. (K)
